Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Inequalities for the distributions of functionals of sub-Gaussian vectors


Authors: V. V. Buldygin and E. D. Pechuk
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 80 (2009).
Journal: Theor. Probability and Math. Statist. 80 (2010), 25-36
MSC (2000): Primary 60G60, 60G17
DOI: https://doi.org/10.1090/S0094-9000-2010-00792-7
Published electronically: August 18, 2010
MathSciNet review: 2541949
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Exponential inequalities for moment generating functions and for distributions of sub-Gaussian random vectors are studied in the paper.


References [Enhancements On Off] (What's this?)

  • 1. R. Fukuda, Exponential integrability of sub-Gaussian vectors, Probab. Theory Relat. Fields 85 (1990), no. 4, 505-521. MR 1061942 (92e:60005)
  • 2. V. V. Buldygin and Yu. V. Kozachenko, Metric Characterization of Random Variables and Random Processes, TViMS, Kiev, 1998; English transl., American Mathematical Society, Providence, RI, 2000. MR 1743716 (2001g:60089)
  • 3. R. Giuliano Antonini, Exponential bounds for the distribution for the norm of scalarly subgaussian random vectors, Sezione di analisi matematica e probabilita, vol. 2.240.957, Universita di Pisa, Maggio, 1996.
  • 4. R. Giuliano Antonini, Yu. V. Kozachenko, and A. M. Tegza, Inequalities for the norms of sub-Gaussian vectors and the accuracy of the modeling of random processes, Teor. Imovirnost. Matem. Statist. 66 (2002), 58-66; English transl in. Theory Probab. Math. Stat. 66 (2003), 63-72. MR 1931677 (2003h:60053)
  • 5. R. Giuliano Antonini and Yu. V. Kozachenko, A note on the asymptotic behavior of sequences of generalized sub-Gaussian random vectors, Rand. Oper. Stoch. Equ. 13 (2005), no. 1, 39-52. MR 2130246 (2006b:60020)
  • 6. N. N. Vakhaniya, V. V. Kvaratskheliya, and V. I. Tarieladze, Weakly sub-Gaussian random elements in Banach spaces, Ukr. Mat. Zh. 57 (2005), no. 9, 1187-1208; English transl. in Ukr. Math. J. 57 (2005), no. 9, 1387-1412. MR 2216040 (2007c:60006)
  • 7. V. I. Bogachev, Gaussian Measures, Nauka, Moscow, 1997; English transl. in American Mathematical Society, Providence, RI, 1998. MR 1663929 (2000b:60097); MR1642391 (2000a:60004)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G60, 60G17

Retrieve articles in all journals with MSC (2000): 60G60, 60G17


Additional Information

V. V. Buldygin
Affiliation: Department of Mathematical Analysis and Probability Theory, Faculty for Physics and Mathematics, National Technical University of Ukraine “KPI”, Peremogy Avenue, 37, Kiev 03056, Ukraine
Email: matan@ntu-kpi.kiev.ua

E. D. Pechuk
Affiliation: Department of Mathematical Analysis and Probability Theory, Faculty for Physics and Mathematics, National Technical University of Ukraine “KPI”, Peremogy Avenue, 37, Kiev 03056, Ukraine
Email: matan@ntu-kpi.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-2010-00792-7
Keywords: Sub-Gaussian random vectors, distributions of functionals, exponential inequalities
Received by editor(s): November 17, 2008
Published electronically: August 18, 2010
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society